MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT5
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
An other health care professional reported that after surgery, the patient experienced severe posterior capsular opacification and had a yag laser treatment before to remove pco.Patient has developed cancer and is also now on cancer treatment.Additional information has been requested.There are two medical reports associated with this patient.This file belongs to left eye.Additional information has received it states that the patient¿s vision was good, corrected to 1.2 in right eye.In 2017, noticed the gradual onset symptoms of pco.After yag laser treatment, vision was improved from 0.8 to 1.0 in the left eye, vision cleared up and was good.In 2019 during examination of pco recurrence they noticed slight yellowing of iol, possible opacification starting.In 2022, also had a same finding.So, they have planned a surgery for the patient.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20214027
Report Number9612169-2024-00897
Device Sequence Number7745652
Product Code MJP
UDI-Device Identifier00380652250962
UDI-Public(01)00380652250962(17)190531(11)140701(10)21107693(21)21107693023
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberSN6AT5
Device Catalogue NumberSN6AT5.185
Device Lot Number21107693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer09/14/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/10/2024
Date Device Manufactured07/01/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age60 YR
Patient SexMale